11 Publications

Mark all

[11]
2018 | Journal Article | IST-REx-ID: 315   OA
Polechova J. 2018. Is the sky the limit? On the expansion threshold of a species’ range. PLoS Biology. 16(6).
View | Files available | DOI
 
[10]
2015 | Journal Article | IST-REx-ID: 1818   OA
Polechova J, Barton NH. 2015. Limits to adaptation along environmental gradients. PNAS. 112(20), 6401–6406.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
[9]
2011 | Journal Article | IST-REx-ID: 504   OA
Polechova J, Barton NH, Marion G. 2011. Erratum: Species’ range: Adaptation in space and time (American Naturalist 174 (E186 E204)) . American Naturalist. 177(4), 546–547.
View | Files available | DOI | Download (ext.)
 
[8]
2011 | Journal Article | IST-REx-ID: 3394   OA
Polechova J, Barton NH. 2011. Genetic drift widens the expected cline but narrows the expected cline width. Genetics. 189(1), 227–235.
View | DOI | Download (ext.)
 
[7]
2010 | Journal Article | IST-REx-ID: 4134
Bridle J, Polechova J, Kawata M, Butlin R. 2010. Why is adaptation prevented at ecological margins? New insights from individual-based simulations. Ecology Letters. 13(4), 485–494.
View | DOI
 
[6]
2009 | Journal Article | IST-REx-ID: 4136
Polechova J, Barton NH, Marion G. 2009. Species’ range: Adaptation in space and time. American Naturalist. 174(5), E186–E204.
View | Files available | DOI
 
[5]
2008 | Journal Article | IST-REx-ID: 4135
Storch D, Šizling A, Reif J, Polechova J, Šizlingová E, Gaston K. 2008. The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales. Ecology Letters. 11(8), 771–784.
View | DOI
 
[4]
2008 | Book Chapter | IST-REx-ID: 4137
Bridle J, Polechova J, Vines T. 2008. Patterns of biodiversity and limits to adaptation in time and space. Evolution and Speciation. 77–101.
View | DOI
 
[3]
2005 | Journal Article | IST-REx-ID: 4249
Polechova J, Barton NH. 2005. Speciation through competition: A critical review. Evolution; International Journal of Organic Evolution. 59(6), 1194–1210.
View | DOI
 
[2]
2005 | Journal Article | IST-REx-ID: 4138
Barton NH, Polechova J. 2005. The limitations of adaptive dynamics as a model of evolution. Journal of Evolutionary Biology. 18(5), 1186–1190.
View | DOI
 
[1]
2002 | Journal Article | IST-REx-ID: 4139
Polechova J, Stopka P. 2002. Geometry of social relationships in the Old World wood mouse, Apodemus sylvaticus. Canadian Journal of Zoology. 80(8), 1383–1388.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

11 Publications

Mark all

[11]
2018 | Journal Article | IST-REx-ID: 315   OA
Polechova J. 2018. Is the sky the limit? On the expansion threshold of a species’ range. PLoS Biology. 16(6).
View | Files available | DOI
 
[10]
2015 | Journal Article | IST-REx-ID: 1818   OA
Polechova J, Barton NH. 2015. Limits to adaptation along environmental gradients. PNAS. 112(20), 6401–6406.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
[9]
2011 | Journal Article | IST-REx-ID: 504   OA
Polechova J, Barton NH, Marion G. 2011. Erratum: Species’ range: Adaptation in space and time (American Naturalist 174 (E186 E204)) . American Naturalist. 177(4), 546–547.
View | Files available | DOI | Download (ext.)
 
[8]
2011 | Journal Article | IST-REx-ID: 3394   OA
Polechova J, Barton NH. 2011. Genetic drift widens the expected cline but narrows the expected cline width. Genetics. 189(1), 227–235.
View | DOI | Download (ext.)
 
[7]
2010 | Journal Article | IST-REx-ID: 4134
Bridle J, Polechova J, Kawata M, Butlin R. 2010. Why is adaptation prevented at ecological margins? New insights from individual-based simulations. Ecology Letters. 13(4), 485–494.
View | DOI
 
[6]
2009 | Journal Article | IST-REx-ID: 4136
Polechova J, Barton NH, Marion G. 2009. Species’ range: Adaptation in space and time. American Naturalist. 174(5), E186–E204.
View | Files available | DOI
 
[5]
2008 | Journal Article | IST-REx-ID: 4135
Storch D, Šizling A, Reif J, Polechova J, Šizlingová E, Gaston K. 2008. The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales. Ecology Letters. 11(8), 771–784.
View | DOI
 
[4]
2008 | Book Chapter | IST-REx-ID: 4137
Bridle J, Polechova J, Vines T. 2008. Patterns of biodiversity and limits to adaptation in time and space. Evolution and Speciation. 77–101.
View | DOI
 
[3]
2005 | Journal Article | IST-REx-ID: 4249
Polechova J, Barton NH. 2005. Speciation through competition: A critical review. Evolution; International Journal of Organic Evolution. 59(6), 1194–1210.
View | DOI
 
[2]
2005 | Journal Article | IST-REx-ID: 4138
Barton NH, Polechova J. 2005. The limitations of adaptive dynamics as a model of evolution. Journal of Evolutionary Biology. 18(5), 1186–1190.
View | DOI
 
[1]
2002 | Journal Article | IST-REx-ID: 4139
Polechova J, Stopka P. 2002. Geometry of social relationships in the Old World wood mouse, Apodemus sylvaticus. Canadian Journal of Zoology. 80(8), 1383–1388.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed